Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("EQUATION")

Filter

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Origin

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 209021

  • Page / 8361
Export

Selection :

  • and

STEADY STATE OF STIFF LINEAR KINETIC SYSTEMS BY A MARKOV MATRIX METHOD.ROSS RT.1977; J. COMPUT. PHYS.; U.S.A.; DA. 1977; VOL. 24; NO 1; PP. 70-80; BIBL. 24 REF.Article

METHODE NUMERIQUE DE RESOLUTION D'UN SYSTEME D'EQUATIONS DU TYPE DE WIENER-HOPFLYUBARSKAYA AG.1982; DOKL.-AKAD. NAUK UKR. SSR, SER. A; ISSN 0201-8446; UKR; DA. 1982; NO 8; PP. 23-25; ABS. ENG; BIBL. 1 REF.Article

SUR UNE METHODE NUMERIQUE DE RESOLUTION D'EQUATIONS INTEGRALES MULTIDIMENSIONNELLESBYKOV AA.1980; ZH. VYCHISLIST. MAT. MAT. FIZ.; SUN; DA. 1980; VOL. 20; NO 4; PP. 1058-1062; BIBL. 8 REF.Article

SINGULAR EVOLUTION EQUATIONS.BAIOCCHI C; BAOUENDI MS.1977; J. FUNCTION. ANAL.; U.S.A.; DA. 1977; VOL. 25; NO 2; PP. 103-120; BIBL. 7 REF.Article

RECENT CONTRIBUTIONS TO THE THEORY OF DIFFERENTIAL SYSTEMS WITH INFINITE DELAY.CORDUNEANU C.1976; UNIV. CATHOL. LOUVAIN, SEMINAIRES MATH. APPL. MEC., RAPP.; BELG.; DA. 1976; NO 95; PP. 1-42; BIBL. 2 P. 1/2Serial Issue

A NONLINEAR DIFFERENCE SCHEME AND INVERSE SCATTERING.ABLOWITZ MJ; LADIK JF.1976; STUD. APPL. MATH.; U.S.A.; DA. 1976; VOL. 55; NO 3; PP. 213-229; BIBL. 10 REF.Article

AN ABSTRACT FUNCTIONAL DIFFERENTIAL EQUATION AND A RELATED NONLINEAR VOLTERRA EQUATION.CRANDALL MG; NOHEL JA.1978; ISRAEL J. MATH.; IRAEL; DA. 1978; VOL. 29; NO 4; PP. 313-328; BIBL. 17 REF.Article

RESOLUBILITE DES PROBLEMES STATIONNAIRES POUR L'EQUATION DE BOLTZMANN AVEC DE GRANDS NOMBRES DE KNUDSENMASLOVA NB.1977; ZH. VYCHISLIT. MAT. MAT. FIZ.; S.S.S.R.; DA. 1977; VOL. 17; NO 4; PP. 1020-1030; BIBL. 7 REF.Article

A NONOSCILLATION THEOREM FOR A SECOND ORDER SUBLINEAR RETARDED DIFFERENTIAL EQUATION.KUSANO T; ONOSE H.1976; BULL. AUSTRAL. MATH. SOC.; AUSTRAL.; DA. 1976; VOL. 15; NO 3; PP. 401-406; BIBL. 5 REF.Article

FUNCTIONAL INTEGRAL EQUATIONS AND MEASURE OF NONCOMPACTNESSMULLER GO.1982; REND. MAT.; ISSN 0034-4427; ITA; DA. 1982; NO 2; PP. 403-419; ABS. ITA; BIBL. 16 REF.Article

COMPLETENESS AND F-COMPLETENESS OF EIGENFUNCTIONS ASSOCIATED WITH RETARDED FUNCTIONAL DIFFERENTIAL EQUATIONSMANITIUS A.1980; J. DIFFER. EQUATIONS; USA; DA. 1980; VOL. 35; NO 1; PP. 1-29; BIBL. 24 REF.Article

SOLUTION DES SYSTEMES D'EQUATIONS INTEGRALES SINGULIERES PAR LA METHODE DES MOMENTSZOLOTAREVSKIJ VA; SEJCHUK VN.1980; IZV. VYSS. UCEBN. ZAVED., MAT.; ISSN 0021-3446; SUN; DA. 1980; NO 7; PP. 79-82; BIBL. 11 REF.Article

ADMISSIBILITY AND PERTURBATION THEORY OF SOME LINEAR VOLTERRA INTEGRAL AND INTEGRODIFFERENTIAL SYSTEMS.LUCA N.1977; AN. STI. UNIV. "AL. I. CUZA" IASI, 1A; ROM; DA. 1977; VOL. 23; NO 2; PP. 333-345; BIBL. 16 REF.Article

A NONLINEAR SINGULARLY PERTURBED VOLTERRA FUNCTIONAL DIFFERENTIAL EQUATIONNOHEL JA.1979; LECTURE NOTES MATH.; DEU; DA. 1979; NO 730; PP. 265-282; BIBL. 8 REF.Conference Paper

A CLASS OF LINEAR HEREDITARY EQUATIONS IN BANACH SPACE.YOUNG DF.1977; J. DIFFER. EQUATIONS; U.S.A.; DA. 1977; VOL. 25; NO 2; PP. 233-257; BIBL. 5 REF.Article

EQUATIONS D'EVOLUTION OPERATORIELLES COMPLETEMENT INTEGRABLESCHUDNOVSKY DV.1979; C.R. ACAD. SCI., A; FRA; DA. 1979; VOL. 289; NO 7; PP. 429-432; ABS. ENG; BIBL. 5 REF.Article

METHODE DE RESOLUTION D'UNE EQUATION CUBIQUELEFTEROV LP.1975; GOD. VISSH. UCHEBNI. ZAVED., PRILOZH. MAT.; BALG.; DA. 1975 PARU 1977; VOL. 11; NO 4; PP. 35-38; ABS. RUSSE FR.; BIBL. 2 REF.Article

LOCAL ANALYTICITY IN WEIGHTED L'-SPACES AND APPLICATIONS TO STABILITY PROBLEMS FOR VOLTERRA EQUATIONSJORDAN JS; STAFFANS OJ; WHEELER RL et al.1982; TRANS. AM. MATH. SOC.; ISSN 0002-9947; USA; DA. 1982; VOL. 274; NO 2; PP. 749-782; BIBL. 18 REF.Article

ETUDE DES SOLUTIONS D'EQUATIONS MULTIDIMENSIONNELLES NON LINEAIRES DE VOLTERRA A OPERATEURSATDAEV S; ASHIROV S.1977; UKRAIN. MAT. ZH.; S.S.S.R.; DA. 1977; VOL. 29; NO 5; PP. 573-579; BIBL. 11 REF.Article

EQUATION DE TRANSITION DOUCE DANS L'ESPACE DES FONCTIONS A CROISSANCE LENTELUK'YANENKO VA.1980; DOKL.-AKAD. NAUK UKR. SSR, SER. A; ISSN 0201-8446; UKR; DA. 1980; NO 9; PP. 19-22; ABS. ENG; BIBL. 2 REF.Article

EVOLUTION EQUATIONS ASSOCIATED WITH THE DISCRETE ANALOG OF THE MATRIX SCHROEDINGER SPECTRAL PROBLEM SOLVABLE BY THE INVERSE SPECTRAL TRANSFORMBRUSCHI M; RAGNISCO O; LEVI D et al.1981; J. MATH. PHYS. (N. Y.); ISSN 0022-2488; USA; DA. 1981; VOL. 22; NO 11; PP. 2463-2471; BIBL. 15 REF.Article

"IST - SOLVABLE" NONLINEAR EVOLUTION EQUATIONS AND EXISTENCE. AN EXTENSION OF LAX'S METHOD.MIODEK I.1978; J. MATH. PHYS.; U.S.A.; DA. 1978; VOL. 19; NO 1; PP. 19-31; BIBL. DISSEM.Article

CALCUL DES RACINES COMPLEXES DE CERTAINES EQUATIONS CARACTERISTIQUESMODENOV VP.1983; VESTNIK MOSKOVSKOGO UNIVERSITETA. SERIJA15: VYCISLITEL'NAJA MATEMATIKA I KIBERNETIKA; ISSN 509701; SUN; DA. 1983; NO 2; PP. 62-65; BIBL. 7 REF.Article

CLASSICAL AND QUANTUM OPERATOR NONLINEAR SCHROEDINGER EQUATION. ICHUDNOVSKY DV; CHUDNOVSKY GV; NEVEU A et al.1982; LECT. NOTES MATH.; ISSN 0075-8434; DEU; DA. 1982; NO 925; PP. 157-177; BIBL. 13 REF.Conference Paper

CLASSICAL MECHANICS, THE DIFFUSION (HEAT) EQUATION AND THE SCHROEDINGER EQUATION ON A RIEMANNIAN MANIFOLDELWORTHY D; TRUMAN A.1981; J. MATH. PHYS. (N.Y.); ISSN 0022-2488; USA; DA. 1981; VOL. 22; NO 10; PP. 2144-2166; BIBL. 36 REF.Article

  • Page / 8361